# SDR 97ZZZX4832

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N492HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S803
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638302024
- Condition: Spalled
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION RECEIVED FOR METAL IN OIL.  INSPECTION REVEALED NOTHING ABNORMAL EXCEPT LT INPUT PINION AND 4638-302-024 BEARING HAD A FEW SLIGHT DENTS OR MARKS IN ROLLERS AND ROLLER PATH ON PINION.  BEARING WAS CUT APART AND THE OUTER RACE WAS FOUND VERY SPALLED.  REPAIRED TRANSMISSION.  REPLACED BEARING.
